# SDR 2008FA0000375

- Difficulty date: December 26, 2007
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N7637D
- Make and model: Piper PA-22-150
- Aircraft serial: 225346
- Engine: Lyc O320*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: MS21919DG3
- Condition: Worn
- Location: Carb Heat
- Component: Air Box, Piper
- Component part number: 1425304
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE DID NOT RESPOND WHEN POWER WAS APPLIED ON A LOW FLY BY OF THE RUNWAY AND CAUSED THE PLANE TO LAND NEXT TO THE RUNWAY IN THE SNOW DAMAGING THE AIRCRAFT. THE FOLLOWING TWO PROBLEMS WERE FOUND ON POST INCIDENT INSPECTION OF THE ENGINE AND EITHER ONE CAN CONTRIBUTE TO LOSS.  THE FIRST PROBLEM FOUND WAS THE CARBURETOR HEAT CABLE CLAMP WAS LOOSE ON THE CABLE HOUSING. THIS WOULD ALLOW THE HOUSING TO SLIP IN THE CLAMP AND SOMETIME NOT MAKE STOP TO STOP TRAVEL. THE WRONG CLAMP WAS INSTALLED ON THE CARBURETOR HEAT CABLE HOUSING AT REAR OF AIR BOX. THE CLAMP INSTALLED  WAS PN MS21919GD3 (3/16) INCH DIAMETER ADEL CLAMP. THE ADEL CLAMP USED HAS AN CHLOROPRENE RUBBER CUSHION WITH A MAXIMUM TEMP OF 212 DEGREES (F). THE
